Болит живот после Постинора

После принятия Постинора прошло 3 дня, начал болеть низ живота. Это нормально?

Минасян Маргарита Гегамовна

Specialty: Obstetrics and Gynecology

Да, это нормально, вероятнее всего, скоро будет кровотечение.

Share:

This is not what you were looking for?
Ask doctors for free!

Remember: the more detailed the question, the more detailed the answer.

By clicking on the "Send" button, I confirm that I have read personal data processing policy and give consent to the processing of personal data, medical intervention, read user agreement and agree to the terms of service on the Site

Questions and articles on the topic

Признаки беременности - ответы специалистов, консультация врача онлайн

Как понять что девушка беременна ? Какие факторы влияют на нее ?
Read the answer

У меня 11 дней идут обильные месячные. Что делать? Раньше такого не было. - ответы специалистов, консультация врача онлайн

У меня 11 дней идут обильные месячные. Что делать? Раньше такого не было.
Read the answer